Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 10 > No. 2


Common Fixed Point Theorems Satisfying Common Limit Range Property in the Frame of GS Metric Spaces

PP: 35-39
Sahil Arora,
In this manuscript, we explore the presence and uniqueness of common fixed point for four self maps in the context of Gs-metric space via CLRS3S4 property. Also, several existing results within the frame of b-metric space can easily be deduced from our main results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved